Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Regular Strength Aspirin

Pain reliever/fever reducer (NSAID). Fast, safe pain relief. Headaches. Everyday aches & pains. Compare to the active ingredient in Bayer (CVS Health Aspirin is not manufactured or distributed by Baye…

Ingredients

Active Ingredient (in Each Tablet): Aspirin (325 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Dicalcium Phosphate Dihydrate, Glyceryl Triacetate, Hypromellose, Starch, Talc…